Mafic Dykes in the Shackleton Range, Antarctica


Contact
polarforschung [ at ] awi.de

Abstract


Item Type
"Polarforschung"
Authors
Divisions
Programs
Peer revision
Peer-reviewed
Publication Status
Published
Eprint ID
28343
Cite as
Spaeth, G. , Hotten, R. , Peters, M. and Techmer, K. (1995): Mafic Dykes in the Shackleton Range, Antarctica , Polarforschung, Bremerhaven, Alfred Wegener Institute for Polar and Marine Research & German Society of Polar Research, 63 (2/3), pp. 101-121 .


Download
[img]
Preview
PDF (Fulltext)
Polarforsch1993_2-3_2.pdf

Download (2MB) | Preview
Cite this document as:

Share

Research Platforms
N/A

Campaigns


Actions
Edit Item Edit Item